Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 8, Pages 467-479
http://dx.doi.org/10.1155/S0161171202007548

Time series modelling of the Kobe-Osaka earthquake recordings

1Department of Mathematics, Monash University, VIC 3168, Australia
2Department of Statistics, UNISA, 0003, South Africa

Received 30 April 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Singh, D. Tampubolon, and V. S. S. Yadavalli, “Time series modelling of the Kobe-Osaka earthquake recordings,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 8, pp. 467-479, 2002. https://doi.org/10.1155/S0161171202007548.